궤양대장염 환자에서 인플릭시맙 치료 후 발생한 시신경염
Optic Neuritis after Infliximab Treatment in a Patient with Ulcerative Colitis
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Optic neuritis is a rare extraintestinal manifestation of inflammatory bowel disease. Antitumor necrosis factor alpha (anti-TNF-α) agents are essential treatment options in inflammatory bowel diseases. However, anti-TNF-α agents can implicate optic neuritis and other demyelinating diseases as complications of these agents. We report a patient of infliximab-induced optic neuritis in a patient with ulcerative colitis who was treated with high-dose steroids after discontinuation of infliximab
Abstract
Optic neuritis is a rare extraintestinal manifestation of inflammatory bowel disease. Antitumor necrosis factor alpha (anti-TNF-α) agents are essential treatment options in inflammatory bowel diseases. However, anti-TNF-α agents can implicate optic neuritis and other demyelinating diseases as complications of these agents. We report a patient of infliximab-induced optic neuritis in a patient with ulcerative colitis who was treated with high-dose steroids after discontinuation of infliximab
참고문헌 (10)
- Baumgart DC, "Inflammatory bowel disease : clinical aspects and established and evolving therapies", Lancet, 369, pp.1641~1657 (2007)
- Rogler G, "Extraintestinal manifestations of inflammatory bowel disease : current concepts, treatment, and implications for disease management", Gastroenterology, 161, pp.1118~1132 (2021)
- Hsieh YH, "Association between optic neuritis and inflammatory bowel disease : a population-based study", J Clin Med, 10, pp.688~ (2021)
- Troncoso LL, "Ophthalmic manifestations in patients with inflammatory bowel disease : a review", World J Gastroenterol, 23, pp.5836~5848 (2017)
- Ghanchi FD, "Inflammatory bowel disease and the eye", Surv Ophthalmol, 48, pp.663~676 (2003)
- Gupta G, "Increased risk for demyelinating diseases in patients with inflammatory bowel disease", Gastroenterology, 129, pp.819~826 (2005)
- Katsanos A, "Orbital and optic nerve complications of inflammatory bowel disease", J Crohns Colitis, 7, pp.683~693 (2013)
- Kemanetzoglou E, "CNS demyelination with TNF-αblockers", Curr Neurol Neurosci Rep, 17, pp.36~ (2017)
- Park SH, "Infliximab-related optic neuritis in a patient with Crohn’s disease : a case report and literature review", J Korean Ophthalmol Soc, 62, pp.1160~1166 (2021)
- Dermawan A, "Infliximab-induced optic neuritis", BMJ Case Rep, 13, pp.e236041~ (2020)
